Publications by Type: Book Chapter

2003
Neyman A. From Markov chains to stochastic games . In: Neyman A, Sorin S Kluwer Academic Publishers . 2003rd ed. Dordrecht / Boston / London: Kluwer Academic Publishers ; 2003. pp. 9--25. 02.pdf
Neyman A. Stochastic games: Existence of the minmax . In: Neyman A, Sorin S Kluwer Academic Publishers. Kluwer Academic Publishers ; 2003. pp. 173--193. 11.pdf
Neyman A. Real algebraic tools in stochastic games . In: Neyman A, Sorin S Kluwer Academic Publishers. Kluwer Academic Publishers ; 2003. pp. 58--75. 06.pdf
Neyman A. Stochastic games and nonexpansive maps . In: Neyman A, Sorin S Stochastic Games. Kluwer Academic Publishers ; 2003. pp. 397--415. 26.pdf
2002
Neyman A. Values of Games with Infinitely Many Players. In: Aumann RJ, sergiu hart Handbook of Game Theory, with Economic Applications. Vol. 3. Amsterdam: North-Holland ; 2002. pp. 2121--2167. Paper
1997
Neyman A. Cooperation, Repetition and Automata. In: sergiu hart, Mas-Colell A Cooperation: Game-Theoretic Approaches, NATO ASI Series. Vol. 155. ; 1997. pp. 233--255. nato34.pdf
1994
Neyman A. Values of Games with a Continuum of Players. In: Mertens J-F, Sorin S Game-Theoretic Methods in General Equilibrium Analysis. Amsterdam: Kluwer Academic Publishers ; 1994. pp. 67--79.
Dubey P, Neyman A. An Axiomatic Approach to the Equivalence Phenomenon. In: Mertens J-F, Sorin S Game-Theoretic Methods in General Equilibrium Analysis. Vol. 77. Dordrecht / Boston / London: Kluwer Academic Publishers ; 1994. pp. 137--143.